What causes difficulty in passing urine after taking Acetaminophen Hydrocodone?
A side effect of hydrocodone
Welcome and thanks for your query.
I understand your concern.
Your difficulty in passing urine is a side effect of hydrocodone.
If it is only a difficulty and you are still passing urine, there is no need to go to ER. Since you have stopped the hydrocodone, the symptom would pass in a day or two.
If you have developed a urinary retention which may occur in about 0.1% of patients, you may require to go to the ER to have the urine removed by catheterisation.
Do get back to me if you have more queries.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Difficulty passing urine in the morning
- Difficulty passing urine causes
- Symptoms of Difficulty passing urine
- Diagnosis of Difficulty passing urine
- Flucloxacillin and difficulty passing urine
- Difficulty passing urine in men
- Difficulty passing urine after circumcision
- Difficulty passing urine women
- Difficulty passing urine after liposuction
- Difficulty passing urine during periods
- Can hepatitis C be cured?
- Does tonsillitis cause systemic infection or UTI?
- Suggest treatment for liver cirrhosis
- What causes pain in right side and pain radiating to lower back?
- What causes sharp pain in rib cage below shoulder blade?
- What causes rhythmic contraction of the diaphragm?
- What is the treatment for radiculopathy?
- Is Zentel to be taken before or after a meal?
- What causes pain in upper abdomen radiating to left side?
- How long Lupron injections need to be continued for prostate cancer?